Devastadora complicación tras tratamiento con aflibercept
Resumen: Background The use of a new chemotherapy as adjuvant treatment of colorectal cancer is not free of complications. Monoclonal antibodies are associated with bleeding and intestinal perforations. Objective To report the case of a patient who developed a serious complication after treatment with an antiangiogenic drug for colorectal neoplasm. Clinical case The case is presented of a 42-year-old male operated on due to subocclusive rectal cancer with metástasis at the time of diagnosis. Sixteen months after surgery during second-line adjuvant therapy, an intestinal perforation was observed with haemorrhage and intestinal leak to retroperitoneum and left lower extremity. Despite intensive medical and surgical treatment this complication had fatal consequences. Conclusions Future research should be directed at obtaining biomarkers for the specific use of antiangiogenic agents in order to decrease the rate of adverse factors.
Idioma: Español
DOI: 10.1016/j.circir.2016.03.011
Año: 2017
Publicado en: Cirugia y Cirujanos 85, 3 (2017), 260-263
ISSN: 0009-7411

Factor impacto JCR: 0.427 (2017)
Categ. JCR: SURGERY rank: 191 / 200 = 0.955 (2017) - Q4 - T3
Factor impacto SCIMAGO: 0.17 - Surgery (Q4)

Tipo y forma: Article (Published version)
Área (Departamento): Área Cirugía (Dpto. Cirugía,Ginecol.Obstetr.)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use. You may not use the material for commercial purposes. If you remix, transform, or build upon the material, you may not distribute the modified material.


Exportado de SIDERAL (2019-07-09-11:30:41)

Este artículo se encuentra en las siguientes colecciones:
Articles



 Record created 2017-06-30, last modified 2019-07-09


Versión publicada:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)